# SDR GRAA9610

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578678
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RNO - ON TAKEOFF ROLL, AIRCRAFT HAD A NR 2 ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATE.  AIRCRAFT ABORTED TAKEOFF AT 60 KIAS.  AIRCRAFT RETURNED TO THE RAMP WITHOUT FURTHER OCCURRENCE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE MAIN OIL FILTER ASSEMBLY.  MAINTENANCE RAN THE NR 2 ENGINE FOR AN OPERATIONAL AND LEAK CHECK.  NR 2 ENGINE OPERATIONALLY CHECKED NORMAL, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
